On linear differential equations with transformed argument solvable by means of right invertible operators
Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 141-148
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_2_141_148,
author = {D. Przeworska-Rolewicz},
title = {On linear differential equations with transformed argument solvable by means of right invertible operators},
journal = {Annales Polonici Mathematici},
pages = {141--148},
year = {1974},
volume = {29},
number = {2},
doi = {10.4064/ap-29-2-141-148},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-141-148/}
}
TY - JOUR AU - D. Przeworska-Rolewicz TI - On linear differential equations with transformed argument solvable by means of right invertible operators JO - Annales Polonici Mathematici PY - 1974 SP - 141 EP - 148 VL - 29 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-141-148/ DO - 10.4064/ap-29-2-141-148 LA - en ID - 10_4064_ap_29_2_141_148 ER -
%0 Journal Article %A D. Przeworska-Rolewicz %T On linear differential equations with transformed argument solvable by means of right invertible operators %J Annales Polonici Mathematici %D 1974 %P 141-148 %V 29 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-29-2-141-148/ %R 10.4064/ap-29-2-141-148 %G en %F 10_4064_ap_29_2_141_148
D. Przeworska-Rolewicz. On linear differential equations with transformed argument solvable by means of right invertible operators. Annales Polonici Mathematici, Tome 29 (1974) no. 2, pp. 141-148. doi: 10.4064/ap-29-2-141-148
Cité par Sources :